Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 49, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 2, 2014, 1:28 PM EDT for Luzerne County, Wyoming County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2014, 1:28 PM EDT (17:28 UTC)
- Expired
- Jul 2, 2014, 2:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Luzerne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 103 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 11:14 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1420 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
382
WUUS51 KBGM 021728
SVRBGM
PAC079-131-021830-
/O.NEW.KBGM.SV.W.0049.140702T1728Z-140702T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
128 PM EDT WED JUL 2 2014
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 230 PM EDT.
* AT 126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES NORTHWEST OF HUNTINGTON MILLS...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MUHLENBERG BY 152 PM EDT...
SWEET VALLEY BY 154 PM EDT...
HARVEYS LAKE BY 208 PM EDT...
PLYMOUTH BY 214 PM EDT...
LARKSVILLE BY 216 PM EDT...
EDWARDSVILLE BY 218 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4114 7629 4121 7633 4129 7632 4151 7624
4160 7595 4110 7573
TIME...MOT...LOC 1728Z 261DEG 26KT 4126 7640
$$
KAHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 11:48 AM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 2, 11:48 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 1148 AM EDT WED JUL 2 2014 .SYNOPSIS... THE UNSTABLE MOIST ATMOSPHERE...AND AN APPROACHING FRONT...WILL CAUSE SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS THE REGION TODAY THROUGH THURSDAY. SOME STORMS TODAY MAY CONTAIN STRONG GUSTY WINDS AND LARGE HAIL. LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE BOTH DAYS. DRY AND COOLER CANADIAN HIGH PRESSURE WILL THEN BUILD IN FOR THE LONG HOLIDAY WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... CONVECTION HAS BEGUN AS ATMOSPHERE DESTABILIZES WITH MLCAPES INCREASING TO 2000-3000 J/KG OVER NEPA AND THE SOUTHERN TIER OF NY. WEAK DEWPOINT DISCONTINUITY AND WIND SHIFT CONVERGENT ZONE BISECTS THE FORECAST AREA THIS MORNING...AND MIDLVL FORCING BENEATH A RIGHT ENTRANCE REGION OF 300 MB JET STREAK IS THE SYNOPTIC SET UP FOR SEVERE WEATHER. AS A RESULT...SEVERE STORM WATCH 384 HAS BEEN ISSUED UNTIL 7 PM. THE SYNOPTIC FEATURES ARE FORECAST TO DRIFT SLOWLY EASTWARD LATER TODAY WITH UPR LVL JET LIFTING SLIGHTLY NORTHWARD TONIGHT. DIURNAL DESTABILIZATION SHOULD TAKE THE BULK OF THE ACTIVITY OUT OF THE FORECAST FOR THE OVERNIGHT HOURS...BUT THERE ARE STILL SOME HINTS OF VERY WEAK MIDLVL FEATURES SLIDING THROUGH THE BROAD SOUTHWEST FLOW THAT COULD TRIGGER ADDITIONAL PATCHES OF SHOWERS AND STORMS DURING THE OVERNIGHT...SO WILL LEAVE SOME LOW CHANCE POPS FOR THAT. WARM AND MUGGY CONDITIONS WILL PREVAIL THE REST OF THE DAY...TEMPERED TEMPORARILY BY PASSING STORMS. MUGGY AGAIN TONIGHT WITH 60S TO NEAR 70 FOR OVERNIGHT. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... 345 AM UPDATE... MAIN CONCERN IS HEAVY RAINFALL POTENTIAL DUE TO STALLING FRONT...AND INDIRECT TROPICAL MOISTURE FEED FROM TROPICAL SYSTEM THAT WILL INTERACT WITH THE FRONT. SECONDARY LINGERING CONCERN FOR STRONG THUNDERSTORMS WITH GUSTY WINDS...MAINLY SOUTHEASTERN PART OF OUR AREA. MODEL CONSENSUS CONTINUES TO HANG UP PROGRESS OF THE FRONT...AS IT AWAITS PASSAGE OF A SHARPER SOUTHERN STREAM WAVE THAT WILL MERGE WITH GENERAL BROAD UPPER TROUGH. IN FACT...BALANCE OF MODELS ONLY GET THE SURFACE FRONT MIDWAY THROUGH THE AREA NOW ON THURSDAY. NOT ONLY DOES THIS PERHAPS ALLOW FOR LINGERING GUSTY THUNDERSTORM THREAT FOR SOUTHEAST PARTS OF OUR AREA /I.E. AHEAD OF THE SURFACE FRONT AND WITH CONTINUED DECENT SHEAR/...BUT ALSO A HEAVY RAINFALL THREAT IN THE GENERAL VICINITY OF THE FRONTAL ZONE. RIGHT ENTRANCE REGION OF STRONG SSW JET WILL RESIDE SQUARELY ACROSS OUR AREA...MEANWHILE INDIRECT FEED OF TROPICAL MOISTURE WILL EXTEND WELL INLAND OF WHAT IS NOW TROPICAL STORM ARTHUR. THIS SET UP APPEARS SIMILAR TO WHAT IS CALLED PREDECESSOR RAINFALL EVENTS /ALSO CALLED PRE...WHICH ARE LINKED TO PAST FLASH FLOODING EVENTS/...WITH JUXTAPOSITION OF TROPICAL SYSTEM ADVANCING UP CAROLINA COAST...TO ENTRANCE REGION OF SOUTHWESTERLY JET TO THE NORTH. COMPARED TO PRIOR GUIDANCE...THE SLIGHTLY FURTHER WESTWARD POSITIONING OF THESE INGREDIENTS HEIGHTENS CONCERNS FOR HEAVY RAINFALL AND FLASH FLOOD POTENTIAL FOR NEPA INTO A GOOD CHUNK OF CENTRAL NY...ESPECIALLY POCONOS- CATSKILLS /BUT NOT LIMITED ONLY TO THERE...GIVEN CONTINUED SHIFTING OF JET AND FRONT PLACEMENTS/. PRECIPITABLE WATER VALUES WILL BE NEAR OR EVEN SLIGHTLY ABOVE AN INCH-AND- THREE- QUARTERS...AND SOUNDINGS EXHIBIT AN INCREASINGLY MOIST- ADIABATIC LOOK WHICH WILL PROMOTE EFFICIENT RAIN PROCESSES. WHILE I DO NOT YET HAVE THE CONFIDENCE ON A SPECIFIC GEOGRAPHICAL AREA FOR A FLASH FLOOD WATCH...I COULD SEE ONE BEING ISSUED FOR THE MOST VULNERABLE LOCATIONS AS WE GET CLOSER TO THE EVENT. OF COURSE...RAINFALL THAT FIRST OCCURS TODAY/TONIGHT...WILL BE A PART OF THE DECISION OF WHICH AREAS WILL BE MOST SENSITIVE TO ADDITIONAL RAINS THURSDAY. RAIN AND THUNDER WILL GRADUALLY SHIFT EAST THURSDAY NIGHT/EARLY FRIDAY...YIELDING TO LARGE AND DRY HIGH PRESSURE THAT WILL START BUILDING IN FROM THE MIDWEST. FRIDAY LOOKS COOLER AND MAINLY DRY AS CLOUDS GIVE WAY TO SUN...AND DRY NORTHWEST WINDS PICK UP TO CAUSE DEWPOINTS TO FALL THROUGH THE 50S. && .LONG TERM /SATURDAY THROUGH TUESDAY/... 2 AM WED UPDATE... AGAIN LITTLE CHANGE AND FOLLOWED WPC GUIDANCE. HIGH PRESSURE WILL KEEP THE AREA DRY SAT TO SUN NGT THEN A CHANCE OF SHOWERS AND THUNDERSTORMS THE REST OF THE LONG TERM. BUSY ON RADAR SO MOSTLY MINOR TWEEKS TO CURRENT WPC GUIDANCE. 2 PM TUE UPDATE... LOOKING AT FRIDAY THROUGH THE REMAINDER OF THE FORECAST PERIOD... DECIDED TO FOLLOW CLOSELY TO WPC GUIDANCE AGAIN TODAY AND MADE MINOR ADJUSTMENTS TO THE PRIOR FORECAST. THE UPPER LEVEL TROUGH THAT IS EXPECTED TO PRODUCE SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY WILL BE LOCATED OVER THE MID-WEST BY THURSDAY EVENING. THE TROUGH WILL SLOWLY SHIFT EAST THROUGH SAT MORNING. THE EXPECTED COLD FRONT WILL BE EAST OF THE CWA BY 00Z FRIDAY AND NW SFC IS EXPECTED TO PREVAIL WITH COOLER AND DRIER AIR ALOFT. AS NW FLOW WILL PREVAIL THROUGH FRIDAY AFTERNOON... UPSLOPE SHOWERS MAY DEVELOP DUE TO LINGERING LOW LVL MOISTURE REMAINING OVER THE CWA. FRIDAY NIGHT THE UPPR LVL TROUGH AXIS WILL SHIFT TO THE EAST OF THE AREA AND SFC RIDGING WILL BUILD IN FROM THE WEST. THIS WILL RESULT IN THE CHANCE FOR UPSLOPE SHOWERS DIMINISHING ACROSS THE CWA. A SFC RIDGE IS EXPECTED TO REMAIN OVER THE CWA WITH QUIET WEATHER THROUGH THE REMAINDER OF THE FORECAST PERIOD. TEMPERATURES WILL BE ON THE WARMING TREND HEADING TOWARDS THE WEEKEND WITH TEMPERATURES RISING INTO THE LOW TO MID 80S BY SUNDAY. LOW TEMPERATURES ARE EXPECTED TO BE IN THE UPPR 40S TO MID 50S THROUGH THE PERIOD. && .AVIATION /16Z WEDNESDAY THROUGH SUNDAY/... 7 AM UPDATE... ANOTHER ROUND OF THUNDERSTORMS WILL FORM MIDDAY AND MOVE THROUGH CENT NY 17 TO 21Z AND AVP BY 24Z. THUNDERSTORMS COULD HAVE MVFR CIGS AND VSBYS AND MAYBE IFR VSBYS. THIS EVENING MOSTLY VFR AGAIN. LATE TONIGHT FOG SHOULD FORM AGAIN. SHOULD BE MORE WIDESPREAD AND LOWER THAN THIS MORNING DUE TO THE EXPECTED RAIN. ALL BUT SYR SHOULD HAVE MVFR VSBYS. ELM MAY DROP TO IFR LATE. WINDS S TO SW AT 5 KTS EARLY BUT EAST AT RME AND LVAR ELM/AVP. DURING THE DAY S TO SW AT 5 TO 10 KTS. TONIGHT LIGHT AND VARIABLE TO CALM ALL SITES. OUTLOOK... THU...RESTRICTIONS FROM RA/TSRA AS MOIST COLD FRONT MOVES THROUGH THE REGION. THU NGT THROUGH SUN...VFR EXCEPT POSSIBLE LATE NIGHT VALLEY FOG KELM EACH DAY. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MDP NEAR TERM...JAB SHORT TERM...MDP LONG TERM...KAH/TAC AVIATION...TAC
Hazardous weather outlook, Jul 2, 1:07 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 107 PM EDT WED JUL 2 2014 NYZ015>017-022-023-031715- YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER- 107 PM EDT WED JUL 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STALLED FRONT...AND AN INDIRECT TROPICAL MOISTURE FEED FROM WHAT IS NOW TROPICAL STORM ARTHUR...WILL CAUSE PERIODS OF RAIN AND THUNDERSTORMS ON THURSDAY. THERE IS A POTENTIAL FOR HEAVY RAINFALL THURSDAY AFTERNOON AND EVENING WHICH COULD LEAD TO ISOLATED AREAS OF FLOODING ON SMALL STREAMS OR URBAN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-018-024-025-036-037-044>046-055>057-062-PAZ038>040-043-044- 047-048-072-031715- NORTHERN ONEIDA-ONONDAGA-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA- CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD- SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 107 PM EDT WED JUL 2 2014 ...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND EARLY EVENING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STALLED FRONT...AND AN INDIRECT TROPICAL MOISTURE FEED FROM WHAT IS NOW TROPICAL STORM ARTHUR...WILL CAUSE PERIODS OF RAIN AND THUNDERSTORMS ON THURSDAY. THERE IS A POTENTIAL FOR HEAVY RAINFALL THURSDAY AFTERNOON AND EVENING WHICH COULD LEAD TO ISOLATED AREAS OF FLOODING ON SMALL STREAMS OR URBAN AREAS. THEN...NO HAZARDOUS WEATHER EXPECTED FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES THIS AFTERNOON. JAB
In the hours before
Local storm report, Jul 2, 12:57 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1257 PM EDT WED JUL 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND DMG LIVINGSTON MANOR 41.90N 74.83W
07/02/2014 SULLIVAN NY PUBLIC
REPORTED TREE INTO HOUSE AND PENNY SIZE HAIL.
&&
JSYLocal storm report, Jul 2, 12:59 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1259 PM EDT WED JUL 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HAIL LIVINGSTON MANOR 41.90N 74.83W
07/02/2014 M1.50 INCH SULLIVAN NY PUBLIC
&&
JMLLocal storm report, Jul 2, 1:06 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
106 PM EDT WED JUL 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM HAIL WOODBOURNE 41.75N 74.60W
07/02/2014 E1.25 INCH SULLIVAN NY PUBLIC
&&
JSYLocal storm report, Jul 2, 1:10 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
110 PM EDT WED JUL 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL CALLICOON CENTER 41.83N 74.97W
07/02/2014 E1.00 INCH SULLIVAN NY PUBLIC
&&
JSYSpecial weather statement, Jul 2, 1:19 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
119 PM EDT WED JUL 2 2014
NYZ046-057-021815-
DELAWARE NY-OTSEGO NY-
119 PM EDT WED JUL 2 2014
...STRONG THUNDERSTORM WILL AFFECT NORTHERN DELAWARE AND SOUTHEASTERN
OTSEGO COUNTIES...
* AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR FRANKLIN...AND MOVING
NORTHEAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
NORTH FRANKLIN AND ONEONTA AT 125 PM EDT...
MEREDITH AND MERIDALE AT 130 PM EDT...
EAST MEREDITH AND DAVENPORT CENTER AT 135 PM EDT...
KORTRIGHT AND BUTTS CORNER AT 140 PM EDT...
FERGUSONVILLE AND HOBART AT 145 PM EDT...
STAMFORD AND WORCESTER AT 150 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4232 7444 4209 7510 4237 7529 4270 7465
4265 7463 4262 7463 4252 7470 4243 7461
4236 7444 4235 7443
KAHLocal storm report, Jul 2, 1:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
125 PM EDT WED JUL 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM HAIL BIRCHARDVILLE 41.85N 76.02W
07/02/2014 M1.75 INCH SUSQUEHANNA PA FACEBOOK
WIDESPREAD HAIL DAMAGE. RELAYED BY WBNG TV.
&&
JSYThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 10:29 AM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna | 46 min |
| Jul 2, 11:09 AM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna | 51 min |
| Jul 2, 11:32 AM EDT | Severe Thunderstorm Warning | BGM | Susquehanna | 43 min |
| Jul 2, 11:56 AM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Susquehanna, Wayne, Wyoming | 64 min |
| Jul 2, 12:30 PM EDT | Severe Thunderstorm Warning | BGM | Wayne | 45 min |
| Jul 2, 1:40 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Pike, Susquehanna, Wayne | 65 min |
| Jul 2, 2:05 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne, Susquehanna, Wayne, Wyoming | 3 hr |
| Jul 2, 2:06 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wyoming | 54 min |
| Jul 2, 2:09 PM EDT | Flash Flood Watch | BGM | Lackawanna, Luzerne, Wayne, Wyoming | 5 hr |
| Jul 2, 2:18 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Susquehanna, Wyoming | 42 min |
| Jul 2, 2:29 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne | 6 hr |
| Jul 2, 2:36 PM EDT | Special Weather Statement | BGM | Pike | 54 min |
| Jul 2, 2:38 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Pike, Wayne | 67 min |
| Jul 2, 3:43 PM EDT | Areal Flood Advisory | BGM | Pike | 3 hr |
| Jul 2, 3:45 PM EDT | Severe Thunderstorm Warning | BGM | Pike | 45 min |
| Jul 2, 3:51 PM EDT | Severe Thunderstorm Warning | BGM | Pike | 54 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.